Correction to my paper "Generalization of a theorem of Birkhoff.. ."

Szász, Gábor: Correction to my paper "Generalization of a theorem of Birkhoff.. .". Acta scientiarum mathematicarum, (16) 3-4. p. 270. (1955)

[img] Cikk, tanulmány, mű
math_016_fasc_003_004_270.pdf

Download (527kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1955
Volume: 16
Number: 3-4
Page Range: p. 270
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Birkhoff George David, Természettudomány, Matematika, Művelődés
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13790

Actions (login required)

View Item View Item